Is my asthma causing loss of voice or inhaler?or something else?
I take Advair for allergies,cat,moulds,dust and Dr.said i have sinus drip that causes me to cough a lot.Inhaler helped,but now i find i am losing my voice.I had a sore throat for 2 weeks,now my voice is very weak, only whisper,and some flem at back of throat at times.If i talk normal cracky and difficult for 2 weeks now.Sometimes i feel inhaler is causing my voice problems or both? i seem to have had this voice problem,but much less for years but not this bad,especially when i could feel sinus dripping down back of throat.
I have the same thing going but I have an Albuterol inhaler and only when i wake up my voice is like a whisper and then i cough but whenever I take a shower it will go away and that's possibly because I take very hot showers and so when the hot water hits it i guess it just goes away. Hope this helps.
My guess on the hot shower/phlegm connection is that the hot shower loosens up the phlegm so you don't have it as bad. I take warm/hot showers too and have found that I'm not coughing up half a lung afterwards.
An asthma flare can cause you to lose your voice. It could also just be your allergies and PND or irritation from coughing.
Advair discus (realy any dry powder inhaler) has larger particles than MDI inhalers that land on the vocal cords and irritate them causing you to be hoarse. I would suggest that you ask your docotr about MDI alternatives. Advair Hfa is one. Others include Symbicort and Dulera.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.